Follow
Mahir Bilen Can
Mahir Bilen Can
Professor of Mathematics, Tulane University
Verified email at tulane.edu - Homepage
Title
Cited by
Cited by
Year
Chains in weak order posets associated to involutions
MB Can, M Joyce, B Wyser
Journal of Combinatorial Theory, Series A 137, 207-225, 2016
372016
Calculating Heegaard–Floer homology by counting lattice points in tetrahedra
MB Can, Karakurt
Acta Mathematica Hungarica 144, 43-75, 2014
262014
A proof of the q, t-square conjecture
M Can, N Loehr
Journal of Combinatorial Theory, Series A 113 (7), 1419-1434, 2006
262006
Bruhat-Chevalley order on the rook monoid
MB Can, LE Renner
Turkish Journal of Mathematics 36 (4), 499-519, 2012
212012
Lexicographic shellability of the Bruhat-Chevalley order on fixed-point-free involutions
MB Can, Y Cherniavsky, T Twelbeck
Israel Journal of Mathematics 207, 281-299, 2015
172015
Weak order on complete quadrics
M Can, M Joyce
Transactions of the American Mathematical Society 365 (12), 6269-6282, 2013
152013
Generators of the Hecke algebra of (S2n, Bn)
K Aker, MB Can
Advances in Mathematics 231 (5), 2465-2483, 2012
142012
From parking functions to Gelfand pairs
K Aker, M Can
Proceedings of the American Mathematical Society 140 (4), 1113-1124, 2012
132012
The rook monoid is lexicographically shellable
MB Can
European Journal of Combinatorics 81, 265-275, 2019
122019
Rook theory notes
F Butler, M Can, J Haglund, JB Remmel
book project http://www. math. ucsd. edu/~ remmel/files/Book. pdf, 2014
112014
Bruhat order on partial fixed point free involutions
MB Can, Y Cherniavsky, T Twelbeck
arXiv preprint arXiv:1403.0703, 2014
92014
Partitions, rooks, and symmetric functions in noncommuting variables
MB Can, BE Sagan
arXiv preprint arXiv:1008.2950, 2010
82010
The genesis of involutions (polarizations and lattice paths)
MB Can, Uğurlu
Discrete Mathematics 342 (1), 201-216, 2019
72019
Lexicographic shellability of partial involutions
MB Can, T Twelbeck
Discrete Mathematics 335, 66-80, 2014
72014
Ordered Bell numbers, Hermite polynomials, skew Young tableaux, and Borel orbits
MB Can, M Joyce
Journal of Combinatorial Theory, Series A 119 (8), 1798-1810, 2012
72012
H-polynomials and rook polynomials
MB Can, LE Renner
International Journal of Algebra and Computation 18 (05), 935-949, 2008
72008
Stirling posets
MB Can, Y Cherniavsky
Israel Journal of Mathematics 237, 185-219, 2020
52020
Complex and Associative Grassmannian
S Akbulut, MB Can
arXiv preprint arXiv:1512.03191, 2015
52015
Wonderful symmetric varieties and Schubert polynomials
MB Can, M Joyce, B Wyser
arXiv preprint arXiv:1509.03292, 2015
52015
Toroidal Schubert Varieties
MB Can, R Hodges, V Lakshmibai
Algebras and Representation Theory 23, 1927-1943, 2020
42020
The system can't perform the operation now. Try again later.
Articles 1–20